New Inequalities of Ostrowski Type for Mappings whose Derivatives are (alpha, m)-Convex via Fractional Integrals


Ozdemir M. E. , Kavurmacı Önalan H., Avci-Ardic M.

THAI JOURNAL OF MATHEMATICS, vol.16, no.3, pp.723-731, 2018 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 16 Issue: 3
  • Publication Date: 2018
  • Title of Journal : THAI JOURNAL OF MATHEMATICS
  • Page Numbers: pp.723-731

Abstract

New identity similar to an identity of [1] for fractional integrals have been defined. Then making use of this identity, some new Ostrowski type inequalities for Riemann-Liouville fractional integral have been developed. Our results have some relationships with the results of Ozdemir et. al., proved in [1] and the analysis used in the proofs is simple.